# SDR 29GA95432112511A

- Difficulty date: November 25, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 30,555 hours, 35,456 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Terminal
- Condition: Loose
- Location: Gear Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 3565 SDY/BIL PILOT REPORTED LANDING GEAR WARNING HORN SILENCE BUTTON INOPERATIVE.  TIGHTENED TERMINAL END ON THE BACK OF GEAR HORN OPERATIONAL CHECKED GOOD.
